MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance at the customer site, the autopulse platform (sn (b)(4) ) failed initial functional testing and displayed user advisory (ua) 02 (compression tracking error) error message.The platform was returned to the zoll service depot and the user advisory (ua) 02 was confirmed.The root cause was due to defective load cell, likely due to a defective component or mishandling such as drop.During visual inspection, there was no physical damage observed on the autopulse platform.Also, found the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.This type of drive shaft issue is the characteristic of normal wear and tear.Deburring of the clutch plate was performed to remedy the encoder driveshaft issue.The autopulse platform is a reusable device and was manufactured in (b)(6) 2008 and is more than 13 years old, well beyond the expected service life of 5 years.The impact of the sticky clutch was not severe enough to make the platform non-functional.During functional testing, the platform displayed user advisory (ua) 02 error message due to a defective load cell module that was confirmed by the load cell characterization test.The load cell module needs to be replaced to address user advisory (ua) 02 error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During the preventive maintenance at the customer site, the autopulse platform sn (b)(4) displayed user advisory (ua) 02 (compression tracking error) message.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11579950
Report Number3010617000-2021-00276
Device Sequence Number11677434
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1